CSpace
THE ASYMPTOTIC-BEHAVIOR OF A CLASS OF 2ND-ORDER DIFFERENTIAL-EQUATIONS WITH APPLICATIONS TO ELECTRICAL CIRCUIT EQUATIONS
JIANG, JF
1990-06-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume149Issue:1Pages:26-37
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:A1990DG82700003
PublisherACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27941
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JIANG, JF. THE ASYMPTOTIC-BEHAVIOR OF A CLASS OF 2ND-ORDER DIFFERENTIAL-EQUATIONS WITH APPLICATIONS TO ELECTRICAL CIRCUIT EQUATIONS[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,1990,149(1):26-37.
APA JIANG, JF.(1990).THE ASYMPTOTIC-BEHAVIOR OF A CLASS OF 2ND-ORDER DIFFERENTIAL-EQUATIONS WITH APPLICATIONS TO ELECTRICAL CIRCUIT EQUATIONS.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,149(1),26-37.
MLA JIANG, JF."THE ASYMPTOTIC-BEHAVIOR OF A CLASS OF 2ND-ORDER DIFFERENTIAL-EQUATIONS WITH APPLICATIONS TO ELECTRICAL CIRCUIT EQUATIONS".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 149.1(1990):26-37.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JIANG, JF]'s Articles
Baidu academic
Similar articles in Baidu academic
[JIANG, JF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JIANG, JF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.